Follow
Dr. Bakhtiar ahmad
Dr. Bakhtiar ahmad
Assistant Professor, GDC Mardan
No verified email
Title
Cited by
Cited by
Year
Coefficient Estimates for a Subclass of Meromorphic Multivalent q-Close-to-Convex Functions
L Shi, B Ahmad, N Khan, MG Khan, S Araci, WK Mashwani, B Khan
Symmetry 13 (10), 1840, 2021
342021
A Subclass of Multivalent Janowski Type q-Starlike Functions and Its Consequences
Q Hu, HM Srivastava, B Ahmad, N Khan, MG Khan, WK Mashwani, ...
Symmetry 13 (7), 1275, 2021
322021
Some Geometric Properties of a Family of Analytic Functions Involving a Generalized q-Operator
L Shi, MG Khan, B Ahmad
Symmetry 12, 2020
312020
On q-analogue of meromorphic multivalent functions in lemniscate of Bernoulli domain
B Ahmad, MG Khan, BA Frasin, MK Aouf, T Abdeljawad, WK Mashwani, ...
AIMS Math 6 (4), 3037-3052, 2021
302021
New subfamily of meromorphic multivalent starlike functions in circular domain involving q-differential operator
M Arif, B Ahmad
Mathematica Slovaca 68 (5), 1049-1056, 2018
242018
Applications of modified sigmoid functions to a class of starlike functions
MG Khan, B Ahmad, G Muraugusundaramoorthy, R Chinram, ...
Journal of Function Spaces 2020, 1-8, 2020
232020
Q-Extension of Starlike Functions Subordinated with a Trigonometric Sine Function
S Islam, MG Khan, B Ahmad, M Arif, R Chinram
Mathematics 8 (10), 1676, 2020
222020
Certain coefficient estimate problems for three-leaf-type starlike functions
L Shi, MG Khan, B Ahmad, WK Mashwani, P Agarwal, S Momani
Fractal and Fractional 5 (4), 137, 2021
212021
Coefficient problems in a class of functions with bounded turning associated with Sine function
MG Khan, B Ahmad, J Sokol, Z Muhammad, WK Mashwani, R Chinram, ...
European Journal of Pure and Applied Mathematics 14 (1), 53-64, 2021
202021
Applications of Mittag-Leffer type Poisson distribution to a subclass of analytic functions involving conic-type regions
MG Khan, B Ahmad, N Khan, WK Mashwani, S Arjika, B Khan, R Chinram
Journal of Function Spaces 2021, 1-9, 2021
192021
New subfamily of meromorphic convex functions in circular domain involving q-operator
B Ahmad, M Arif
International Journal of Analysis and Applications 16 (1), 75-82, 2018
192018
Third Hankel determinant and Zalcman functional for a class of starlike functions with respect to symmetric points related with sine function
GK Muhammad, A Bakhtiar, M Gangadharan, M Wali Khan Mashwani, ...
J. Math. Computer Sci., 2022
182022
Applications of a New -Difference Operator in Janowski-Type Meromorphic Convex Functions
B Ahmad, MG Khan, MK Aouf, WK Mashwani, Z Salleh, H Tang
Journal of Function Spaces 2021, 1-10, 2021
172021
Coefficients Bounds for Certain New Subclasses of Meromorphic Bi-univalent Functions Associated with Al-Oboudi Differential Operator
TG Shaba, MG Khan, B Ahmad
Palestine Journal of Mathematics, 2021
162021
Certain subclasses of analytic multivalent functions associated with petal-shape domain
L Shi, HM Srivastava, MG Khan, N Khan, B Ahmad, B Khan, ...
Axioms 10 (4), 291, 2021
112021
Meromorphic starlike functions with respect to symmetric points
MG Khan, M Darus, B Ahmad, G Murugusundaramoorthy, R Khan, ...
International Journal of Analysis and Applications 18 (6), 1037-1047, 2020
112020
A subclass of meromorphic Janowski-type multivalent q-starlike functions involving a q-differential operator
B Ahmad, WK Mashwani, S Araci, S Mustafa, MG Khan, B Khan
Advances in Continuous and Discrete Models 2022 (1), 5, 2022
82022
Fourth Hankel determinant for a subclass of starlike functions based on modified sigmoid
WK Mashwani, B Ahmad, N Khan, MG Khan, S Arjika, B Khan, R Chinram
Journal of Function Spaces 2021, 1-10, 2021
72021
On analytic multivalent functions associated with lemniscate of Bernoulli
Q Khan, M Arif, B Ahmad, H Tang
Aims Mathematics 5 (3), 2261-2271, 2020
62020
A class of analytic functions associated with sine hyperbolic functions
SS Kumar, MG Khan, B Ahmad, WK Mashwani
arXiv preprint arXiv:2011.04875, 2020
52020
The system can't perform the operation now. Try again later.
Articles 1–20